Title: Stochastic Taylor Expansions: Weight Functions of B-Series Expressed as Multiple Integrals
Authors: Debrabant, Kristian *
Kvaerno, Anne * # ×
Issue Date: 2010
Publisher: Taylor & francis inc
Series Title: Stochastic analysis and applications vol:28 issue:2 pages:293-302
Abstract: The exact solution of stochastic differential equations can be expressed as stochastic B-series. In this article, we present an algorithm using rooted trees for expanding the weight functions occurring in this representation in terms of multiple integrals using multi-indices. This results in an alternative approach to express relations between multiple integrals.
ISSN: 0736-2994
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Non-KU Leuven Association publications
* (joint) first author
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science